# SDR DXTA2024091700561

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 9,445 hours, 7,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING FLIGHT CONTINUOUS FLASHING OF CABIN EMERGENCY FLOOR AND DOOR EXIT AND CABIN LIGHTS.   WITH SWITCHES EITHER IN ARMED OR ON POSITION.  VIDEO TO FOLLOW. CORRECTIVE ACTION: REMOVED AND REPLACED #1 AND #2 EMERGENCY BATTERIES IAW EMBRAER PHENOM 300 A.M.M. 33-52-01. REMOVED #1 P/N 640-13595-00 S/N 006343 INSTALLED P/N 640-13595-00 S/N 005711 REMOVED #2 P/N 640-13595-00 S/N 006342 INSTALLED #2 P/N 640-13595-00 S/N 005861.
